Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary

Volume 14, Issue 5, 2012

A tight quantitative version of Arrow’s impossibility theorem
Nathan Keller
pp. 1331–1355
Abstract | Full-Text PDF (200 KB)

Counterexamples to the Strichartz inequalities for the wave equation in general domains with boundary
Oana Ivanovici
pp. 1357–1388
Abstract | Full-Text PDF (271 KB)

Universality of the blow-up profile for small type II blow-up solutions of the energy-critical wave equation: the nonradial case
Thomas Duyckaerts, Carlos E. Kenig and Frank Merle
pp. 1389–1454
Abstract | Full-Text PDF (408 KB)

A spectral gap theorem in SU$(d)$
Jean Bourgain and Alex Gamburd
pp. 1455–1511
Abstract | Full-Text PDF (371 KB)

Pairings, duality, amenability and bounded cohomology
Jacek Brodzki, Graham A. Niblo and Nick J. Wright
pp. 1513–1518
Abstract | Full-Text PDF (96 KB)

The density of representation degrees
Martin W. Liebeck, Dan Segal and Aner Shalev
pp. 1519–1537
Abstract | Full-Text PDF (209 KB)

Geometric rigidity of $\times m$ invariant measures
Michael Hochman
pp. 1539–1563
Abstract | Full-Text PDF (239 KB)

Minkowski valuations intertwining the special linear group
Christoph Haberl
pp. 1565–1597
Abstract | Full-Text PDF (242 KB)

Unique Bernoulli g-measures
Anders Johansson, Anders Öberg and Mark Pollicott
pp. 1599–1615
Abstract | Full-Text PDF (174 KB)

Extension of germs of holomorphic isometries up to normalizing constants with respect to the Bergman metric
Ngaiming Mok
pp. 1617–1656
Abstract | Full-Text PDF (337 KB)

Rank gradient, cost of groups and the rank versus Heegaard genus problem
Miklós Abért and Nikolay Nikolov
pp. 1657–1677
Abstract | Full-Text PDF (189 KB)